# SDR TSAA9732040

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3234 · Landing Gear Selector
- Part: Connector
- Condition: Dirty
- Location: Gear Lever
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 72 - HNL-OGG - LANDING GEAR WOULD NOT GO UP.  RETURNED TO HNL.  CHECK AND RESET CIRCUIT BREAKER.  COMPLIED WITH FULL RETRACTION TEST PER MM 32-32-00.  CLEANED LANDING GEAR LEVER SOLENOID CANNON PLUGS.  AIRCRAFT RETURNED TO SERVICE.  (M)
